# SDR K3HA980095

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39854021
- Condition: Stuck
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL PRESSURE IN AUTO OR MANUAL.  INSPECTED PNEUMATIC SYSTEM.  FOUND RIGHT HAND FORWARD PACK VALVE STUCK OPEN.  REMOVED AND REPLACED RIGHT HAND FORWARD PACK VALVE.  REF 21-51-61 TESTED PRESSURE CONTROL REF 21-30-0, OPS CHECK OK.
